MAUDE Adverse Event Report: DENTIUM CO., LTD NR LINE; DENTAL IMPLANT

DENTIUM CO., LTD NR LINE; DENTAL IMPLANT
Model Number GFX3011S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646)
Date of Event 01/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure within 1 year, approximately 4 months after implant placement.Bone quality around the area was type iii, and oral hygiene around the implant was good.The doctor reported no significant findings during the implant removal surgery.Bone was grafted at surgery location and patient will retry implant placement at a future date.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please see attached summary memo.

Brand Name
NR LINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM CO., LTD
76, changyong-daero
256 beongil yeontong-gu
suwan-si, gyeoggido 16229
KS  16229
Manufacturer (Section G)
DENTIUM CO., LTD
76, changyong-daero
256 beongil yeontong-gu
suwan-si, gyeoggido 16229
KS   16229
Manufacturer Contact
eun son
76, changyon-daero
256 beongil yeontong-gu
suwan-si, gyeoggido 16229
KS   16229
MDR Report Key13573293
Report Number3005503242-2022-00007
Device Sequence Number20215477
Product Code DZE
UDI-Device IdentifierD755FX3610SWC0
UDI-PublicD755FX3610SWC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153268
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGFX3011S
Device Catalogue NumberFX3610SWC
Device Lot NumberR02006151040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date02/21/2022
Supplement Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale